# SDR ESMR2019092601

- Difficulty date: September 20, 2019
- Submitted: September 26, 2019
- Operation: General aviation
- Aircraft: N204HS
- Make and model: Cirrus SF50
- Aircraft serial: 0099
- Aircraft time: 178 hours
- Engine: Wilint FJ335A
- Engine time: 178 hours
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 31235003
- Part serial: 281
- Condition: Defective
- Location: Pitch Trim
- Part time: 98 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PILOT ABORTED TAKEOFF DUE TO ABNORMAL PITCH CONTROL PRESSURE NEEDED TO ROTATE / TAKEOFF. THE LT MAIN WHEEL / TIRE ASSEMBLY WAS LOCKED UP IN THE PROCESS OF STOPPING THE AIRCRAFT WITH THE BRAKES. THE ENSUING 2100 + FOOT SKID DESTROYED THE TIRE, AND SEVERELY DAMAGED THE WHEEL TO AN UNSERVICEABLE CONDITION. THE PITCH TRIM INDICATION IN THE COCKPIT WAS FOUND TO BE AT +6 DEGREES, AND THE READING USING A DIGITAL PROTRACTOR ON THE TRIM TAB READ -6 DEGREES. MOVING THE PITCH TRIM THROUGH ITS RANGE OF TRAVEL PRODUCED INCONSISTENT AND FLUCTUATING READINGS FROM THE PITCH TRIM INDICATOR IN THE NEGATIVE DEGREE RANGE.
